# SDR GTIA96NK205

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 028953.  EMERGENCY FLOOR TRACK LIGHTING BY F/A FORWARD JUMP SEAT PARTIALLY NOT ILLUMINATED.  REPAIRED BROKEN WIRE TO FLOOR TRACK LIGHTING.  OPS CHECK GOOD.  (X)
